# SDR CA080813007

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 18,995 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Cover Plate
- Part number: 5554012215
- Condition: Damaged
- Location: Rudder
- Part time: 19,069 hours
- Component: Rudder, 5554012038
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT INDICATES RUDDER MOVEMENT STIFF.  MORE RT RUDDER REQUIRED AT TAKE-OFF. INSP BY MAINT REVEALED THAT THE COVER PLATE AT THE BOTTOM OF THE RUDDER WAS BENT OUT OF SHAPE CAUSING INTERFERENCE WITH THE RUDDER MOVEMENT. INSP OF OTHER ACFT REVEALS THAT THIS COVER PLATE CAN RUB ON THE RUDDER STOP OVER TIME AND MAY BE THE BEGINNING OF THE CAUSE OF THIS PROBLEM.
